MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL G2; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR121111102
Health Effect - Clinical Code Pain (1994)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had knee pains since receiving their implant.The patient went to a non-conformis surgeon where their implant was explanted and a full tka revision took place.The revising surgeon concluded that the conformis knee was "not working properly as it should".Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient had knee pains since receiving their implant.The patient went to a non-conformis surgeon where their implant was explanted and a full tka revision took place.The revising surgeon concluded that the conformis knee was "not working properly as it should".

Brand Name
ITOTAL G2
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12021615
Report Number3004153240-2021-00093
Device Sequence Number14640480
Product Code JWH
UDI-Device IdentifierM572TCR1211111021
UDI-Public+M572TCR1211111021
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR121111102
Device Catalogue NumberTCR-121-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR